# SDR UIEA2018030300316

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 51,963 hours, 6,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHTS INOPERATIVE,  2 PLACES.  REPLACED THE LAMPS AND REPLACED THE FUSE ON POWER SUPPLY M7919 IAW AMM 33-51-03-962-001 AND 33-51-04-900-801.   OPS CHECKED GOOD IAW AMM 33-51-03-712-019.
